Search Results

There are 12026 results for: content related to: Extending DerSimonian and Laird's methodology to perform multivariate random effects meta-analyses

  1. The exact distribution of Cochran's heterogeneity statistic in one-way random effects meta-analysis

    Statistics in Medicine

    Volume 27, Issue 29, 20 December 2008, Pages: 6093–6110, Brad J. Biggerstaff and Dan Jackson

    Article first published online : 9 SEP 2008, DOI: 10.1002/sim.3428

  2. Random effects meta-analysis of event outcome in the framework of the generalized linear mixed model with applications in sparse data

    Statistics in Medicine

    Volume 29, Issue 29, 20 December 2010, Pages: 3046–3067, Theo Stijnen, Taye H. Hamza and Pinar Özdemir

    Article first published online : 8 SEP 2010, DOI: 10.1002/sim.4040

  3. You have full text access to this OnlineOpen article
    Sequential methods for random-effects meta-analysis

    Statistics in Medicine

    Volume 30, Issue 9, 30 April 2011, Pages: 903–921, Julian P. T. Higgins, Anne Whitehead and Mark Simmonds

    Article first published online : 28 DEC 2010, DOI: 10.1002/sim.4088

  4. Estimating a weighted average of stratum-specific parameters

    Statistics in Medicine

    Volume 27, Issue 24, 30 October 2008, Pages: 4972–4991, Babette A. Brumback, Larry H. Winner, George Casella, Malay Ghosh, Allyson Hall, Jianyi Zhang, Lorna Chorba and Paul Duncan

    Article first published online : 23 JUN 2008, DOI: 10.1002/sim.3326

  5. A comparison of heterogeneity variance estimators in combining results of studies

    Statistics in Medicine

    Volume 26, Issue 9, 30 April 2007, Pages: 1964–1981, Kurex Sidik and Jeffrey N. Jonkman

    Article first published online : 6 SEP 2006, DOI: 10.1002/sim.2688

  6. Reply to discussion of ‘Empirical vs natural weighting in random effects meta-analysis’

    Statistics in Medicine

    Volume 29, Issue 12, 30 May 2010, Pages: 1272–1281, Jonathan J. Shuster, Randy C. Hatton, Leslie Hendeles and Almut G. Winterstein

    Article first published online : 19 MAY 2010, DOI: 10.1002/sim.3842

  7. You have full text access to this OnlineOpen article
    Multivariate meta-analysis: Potential and promise

    Statistics in Medicine

    Volume 30, Issue 20, 10 September 2011, Pages: 2481–2498, Dan Jackson, Richard Riley and Ian R. White

    Article first published online : 26 JAN 2011, DOI: 10.1002/sim.4172

  8. Bayesian hierarchical modeling of drug stability data

    Statistics in Medicine

    Volume 27, Issue 13, 15 June 2008, Pages: 2361–2380, Jie Chen, Jinglin Zhong and Lei Nie

    Article first published online : 12 MAR 2008, DOI: 10.1002/sim.3220

  9. An iterative regularization method for inverse phonon radiative transport problem in nanoscale thin films

    International Journal for Numerical Methods in Engineering

    Volume 69, Issue 7, 12 February 2007, Pages: 1499–1520, Cheng-Hung Huang and Kuan-Yu Chen

    Article first published online : 31 JUL 2006, DOI: 10.1002/nme.1821

  10. Convergence to equilibrium for a fully hyperbolic phase-field model with Cattaneo heat flux law

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 9, June 2009, Pages: 1156–1182, Jie Jiang

    Article first published online : 11 NOV 2008, DOI: 10.1002/mma.1092

  11. Convergence of control performance by unfalsification of models—levels of confidence

    International Journal of Adaptive Control and Signal Processing

    Volume 15, Issue 5, August 2001, Pages: 471–502, S. M. Veres

    Article first published online : 27 JUL 2001, DOI: 10.1002/acs.685

  12. A numerical analysis of infinitesimal mechanisms

    International Journal for Numerical Methods in Engineering

    Volume 62, Issue 8, 28 February 2005, Pages: 979–1012, Giovanni Garcea, Giovanni Formica and Raffaele Casciaro

    Article first published online : 28 JAN 2005, DOI: 10.1002/nme.1158

  13. A continuum theory for first-order phase transitions based on the balance of structure order

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 6, April 2008, Pages: 627–653, M. Fabrizio, C. Giorgi and A. Morro

    Article first published online : 3 AUG 2007, DOI: 10.1002/mma.930

  14. Reduced basis approximation and a posteriori error estimation for stress intensity factors

    International Journal for Numerical Methods in Engineering

    Volume 72, Issue 10, 3 December 2007, Pages: 1219–1259, D. B. P. Huynh and A. T. Patera

    Article first published online : 25 MAY 2007, DOI: 10.1002/nme.2090

  15. Convergence analysis of the Q1-finite element method for elliptic problems with non-boundary-fitted meshes

    International Journal for Numerical Methods in Engineering

    Volume 75, Issue 9, 27 August 2008, Pages: 1007–1052, Isabelle Ramière

    Article first published online : 19 FEB 2008, DOI: 10.1002/nme.2278

  16. Differentiable structure of the set of coaxial stress–strain tensors

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 14, 30 September 2009, Pages: 1753–1767, Josep Clotet, M. Dolors Magret and Marta Peña

    Article first published online : 11 DEC 2008, DOI: 10.1002/mma.1108

  17. Existence of global solutions to a model of chondrogenesis

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 3, February 2009, Pages: 264–283, B. Kazmierczak

    Article first published online : 10 JUL 2008, DOI: 10.1002/mma.1034

  18. Boundary integral equations for two-dimensional low Reynolds number flow past a porous body

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 8, 30 May 2009, Pages: 922–962, Mirela Kohr, Wolfgang L. Wendland and G. P. Raja Sekhar

    Article first published online : 26 SEP 2008, DOI: 10.1002/mma.1074

  19. On the solution of generalized non-linear complex-symmetric eigenvalue problems

    International Journal for Numerical Methods in Engineering

    Volume 71, Issue 13, 24 September 2007, Pages: 1534–1568, N. A. Dumont

    Article first published online : 6 FEB 2007, DOI: 10.1002/nme.1997

  20. Existence and uniqueness for a mathematical model in superfluidity

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 12, August 2008, Pages: 1441–1459, V. Berti and M. Fabrizio

    Article first published online : 2 JAN 2008, DOI: 10.1002/mma.981